# SDR B4MR98077

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LOWER EXTERNAL FUSELAGE SKIN AT STA 870 RBL 44 TO RBL 54 CENTER FUEL TANK HAS A BULGE AREA AND MISSING 2 RIVET HEAD AREAS.  PERFORMED THICKNESS CHECK, VARIOUS THICKNESSES, AREA MAPPED C/W HFEC INSPECTION IN REPAIR AREA IAW BOEING REC.  NO DEFECTS NOTED.  REPAIRED AREA IAW AIA EA NR B2-57-018.  CORROSION TASK CARD NUMBER C53-132-01.  NON-ROUTINE TASK CARD NUMBER 114684.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
